Effective local finite generation of multiplier ideal sheaves
Annales de l'Institut Fourier, Volume 60 (2010) no. 5, pp. 1561-1594.

Let ϕ be a psh function on a bounded pseudoconvex open set Ω n , and let (mϕ) be the associated multiplier ideal sheaves, m . Motivated by global geometric issues, we establish an effective version of the coherence property of (mϕ) as m+. Namely, given any BΩ, we estimate the asymptotic growth rate in m of the number of generators of (mϕ) |B over 𝒪 Ω , as well as the growth of the coefficients of sections in Γ(B,(mϕ)) with respect to finitely many generators globally defined on Ω. Our approach relies on proving asymptotic integral estimates for Bergman kernels associated with singular weights. These estimates extend to the singular case previous estimates obtained by Lindholm and Berndtsson for Bergman kernels with smooth weights and are of independent interest. In the final section, we estimate asymptotically the additivity defect of multiplier ideal sheaves. As m+, the decay rate of (mϕ) is proved to be almost linear if the singularities of ϕ are analytic.

Soit ϕ une fonction psh sur un ouvert pseudo-convexe borné Ω n et soit (mϕ) les faisceaux d’idéaux multiplicateurs associés, m . Motivé par des considérations de géométrie globale, nous donnons une version effective de la propriété de cohérence de (mϕ) lorsque m+. Étant donné BΩ, nous estimons la croissance asymptotique en m du nombre de générateurs du 𝒪 Ω -module (mϕ) |B , ainsi que la croissance des coefficients des sections de Γ(B,(mϕ)) par rapport à un nombre fini de générateurs globalement définis sur Ω. Notre approche consiste à démontrer des estimations intégrales asymptotiques pour des noyaux de Bergman associés à des poids singuliers. Ces estimations généralisent au cas singulier des estimations obtenues antérieurement par Lindholm et Berndtsson pour des noyaux de Bergman à poids lisses et présentent un intérêt propre. Nous donnons également des estimations asymptotiques pour le défaut d’additivité des faisceaux d’idéaux multiplicateurs. Nous montrons que lorsque m+ le taux de décroissance de (mϕ) est presque linéaire si les singularités de ϕ sont analytiques.

DOI: 10.5802/aif.2565
Classification: 32C35, 32U05, 32A36
Keywords: Bergman kernel, closed positive current, $L^2$ estimates, multiplier ideal sheaf, psh function, singular Hermitian metric, Stein manifold
Mot clés : courant positif fermé, estimations $L^2$, faisceau d’idéaux multiplicateurs, fonction psh, métrique hermitienne singuliére, noyau de Bergman, variété de Stein
Popovici, Dan 1

1 Université Paul Sabatier Institut de mathématiques de Toulouse 118 Route de Narbonne 31062 Toulouse Cedex 4 (France)
@article{AIF_2010__60_5_1561_0,
     author = {Popovici, Dan},
     title = {Effective local finite generation of multiplier ideal sheaves},
     journal = {Annales de l'Institut Fourier},
     pages = {1561--1594},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {60},
     number = {5},
     year = {2010},
     doi = {10.5802/aif.2565},
     mrnumber = {2766223},
     zbl = {1210.32007},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2565/}
}
TY  - JOUR
AU  - Popovici, Dan
TI  - Effective local finite generation of multiplier ideal sheaves
JO  - Annales de l'Institut Fourier
PY  - 2010
SP  - 1561
EP  - 1594
VL  - 60
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2565/
DO  - 10.5802/aif.2565
LA  - en
ID  - AIF_2010__60_5_1561_0
ER  - 
%0 Journal Article
%A Popovici, Dan
%T Effective local finite generation of multiplier ideal sheaves
%J Annales de l'Institut Fourier
%D 2010
%P 1561-1594
%V 60
%N 5
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2565/
%R 10.5802/aif.2565
%G en
%F AIF_2010__60_5_1561_0
Popovici, Dan. Effective local finite generation of multiplier ideal sheaves. Annales de l'Institut Fourier, Volume 60 (2010) no. 5, pp. 1561-1594. doi : 10.5802/aif.2565. https://aif.centre-mersenne.org/articles/10.5802/aif.2565/

[1] Berman, R. Bergman kernels and local holomorphic Morse inequalities, Math. Z., Volume 248 (2004) no. 2, pp. 325-344 | DOI | MR | Zbl

[2] Berndtsson, B. Bergman Kernels Related to Hermitian Line Bundles Over Compact Complex Manifolds, Explorations in complex and Riemannian geometry, 1–17, Contemp. Math., 332, Amer. Math. Soc., Providence, RI, 2003 | MR | Zbl

[3] Boucksom, S. On the Volume of a Line Bundle, Internat. J. of Math., Volume 13 (2002) no. 10, pp. 1043-1063 | DOI | MR | Zbl

[4] Demailly, J.-P. Complex Analytic and Algebraic Geometry, http://www-fourier.ujf-grenoble.fr/ demailly/books.html

[5] Demailly, J.-P. Champs magnétiques et inégalités de Morse pour la d -cohomologie, Ann. Inst. Fourier (Grenoble), Volume 35 (1985), pp. 189-229 | DOI | Numdam | MR | Zbl

[6] Demailly, J.-P. Regularization of Closed Positive Currents and Intersection Theory, J. Alg. Geom., Volume 1 (1992), pp. 361-409 | MR | Zbl

[7] Demailly, J.-P. A Numerical Criterion for Very Ample Line Bundles, J. Diff. Geom., Volume 37 (1993), pp. 323-374 | MR | Zbl

[8] Demailly, J.-P.; Ein, L.; Lazarsfeld, R. A Subadditivity Property of Multiplier Ideals, Michigan Math. J., Volume 48 (2000), pp. 137-156 | DOI | MR | Zbl

[9] Favre, Ch.; Jonsson, M. Valuative Analysis of Planar Plurisubharmonic Functions, Invent. Math., Volume 162 (2005) no. 2, pp. 271-311 | DOI | MR | Zbl

[10] Hörmander, L. L 2 Estimates and Existence Theorems for the ¯ Operator, Acta Math., Volume 113 (1965), pp. 89-152 | DOI | MR | Zbl

[11] Kiselman, C. O. Sur la définition de l’opérateur de Monge-Ampère, Lecture Notes in Math., Volume 1094, Springer Verlag, 1984, pp. 139-150 | MR

[12] Landau, H. J. Necessary Density Conditions for Sampling and Interpolation of Certain Entire Functions, Acta Math., Volume 117 (1967), pp. 37-52 | DOI | MR | Zbl

[13] Lindholm, N. Sampling in Weighted L p Spaces of Entire Functions in n and Estimates of the Bergman Kernel, J. Funct. Anal., Volume 18 (2001) no. 2, pp. 390-426 | DOI | MR | Zbl

[14] Nadel, A. M. Multiplier Ideal Sheaves and Existence of Kälher-Einstein Metrics of Positive Scalar Curvature, Ann. of Math., Volume 132 (1990), pp. 549-596 | DOI | MR | Zbl

[15] Popovici, D. Regularisation of Currents with Mass Control and Singular Morse Inequalities, J. Diff. Geom., Volume 80 (2008), pp. 281-326 | MR | Zbl

[16] Siu, Y. T. Extension of Meromorphic Maps into Kähler Manifolds, Ann. of Math. (2), Volume 102 (1975) no. 3, pp. 421-462 | DOI | MR | Zbl

[17] Siu, Y. T. Extension of Twisted Pluricanonical Sections with Plurisubharmonic Weight and Invariance of Semipositively Twisted Plurigenera for Manifolds Not Necessarily of General Type, Complex geometry (Göttingen, 2000), Springer Berlin, 2002, pp. 223-277 | MR | Zbl

[18] Skoda, H. Applications des techniques L 2 à la théorie des idéaux d’une algèbre de fonctions holomorphes avec poids, Ann. Sci. École Norm. Sup. (4) , Volume 5 (1972), pp. 545-579 | Numdam | MR | Zbl

[19] Tian, G. On a Set of Polarized Kähler Metrics on Algebraic Manifolds, J. Differential Geom., Volume 32 (1990) no. 1, pp. 99-130 | MR | Zbl

[20] Yau, S. T. Open Problems in Geometry, Proc. Symp. Pure Math., Volume 54, AMS Providence, RI, 1993, pp. 1-28 | MR | Zbl

[21] Zelditch, S. Szegö Kernels and a Theorem of Tian, Internat. Math. Res. Notices 1998, Volume 6 (1998), pp. 317-331 | DOI | MR | Zbl

Cited by Sources: